# SDR CALA2025111211157

- Difficulty date: November 8, 2025
- Submitted: November 12, 2025
- Operation: Air carrier
- Aircraft: N14242
- Make and model: Boeing 737824
- Aircraft serial: 28805
- Aircraft time: 79,054 hours, 29,489 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Part number: 146A75029
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND A CRACK  AFT CARGO BAY  Z-CHANNEL S26L BETWEEN BS 767 & 787.  REMOVED AND REPLACED THE Z CHANNEL S26L BETWEEN BS 767 & 787 IAW ARM 51-40-02-0G-0.
